... be 9 days. Been to the er and they gave me something for anxiety. Has helped a little. I guess my question is how long will this last
I was on gabapentin for nerve pain and never had a problem when suddenly stopping and certainly no anxiety problems. That is very unfortunate but I would absolutely guess that it will get a lot better. If it keeps up go to a Dr. and get something for the severe anxiety. It may be you need something as strong as benzos or you just may need to ween more slowly off the gabapentin. Just going down to one pill a day is not necessarily enough. You need to talk to a Dr. for the correct way to taper off, it may take awhile because while you may go down say one pill every few days and eventually reach one pill a day and feel ok your blood plasma levels may still be quite high after such a short taper.
Go see your Dr. and get treatment if you don't see improvement quickly, w/d is obviously being hard on you and can also be dangerous.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 5 answers
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 17 Apr 2013 • 3 answers
Posted 22 Jul 2014 • 8 answers
Posted 13 Sep 2014 • 2 answers